# SDR QR9R2023092900001

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 2,382 hours
- System (JASC): 3400 · Navigation System
- Part: Air Data Module
- Part number: C17133AA01
- Part serial: 5293
- Condition: Erratic
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRSPEED LEFT PFD READING ERRATIC. ON GROUND LEFT PFD READS 25-30 KNOTS. IN HOVER LEFT PFD SWINGS BETWEEN 0 - 40 KNOTS. SCREENS WOULD NOT MATCH. A TEST FLIGHT EVALUATION REVEALED CO-PILOTS AIRSPEED WAS 20-25 KTS ON THE GROUND WITH PILOTS AIRSPEED 10 KTS. AT A HOVER CO-PILOTS AIRSPEED WAS FLUCTUATING FROM 0-30 KTS AND PILOTS WAS STABLE AT 0. IN FLIGHT BOTH CO-PILOTS AND PILOTS AIRSPEED INDICATED CORRECTLY WITH NO FLUCTUATION. REMOVED AND REPLACED ADU IAW EC 145 WP 34-11-00, 4-2.
